# SDR DALA2016060104256

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAME 66 TO FRAME 68+3" BETWEEN STR 43R TO STR 44, PERMANENT REPAIR ON EXTERNAL SKIN LOCATED FROM FRAME 66 TO FRAME 68 AND BETWEEN STR 43R TO STR 44 IAW SRM 53-41-11, PARA 5.0, FIG 220.
